crash and burn from steroid shot

Discussion in 'Fibromyalgia Main Forum' started by Charleen, Nov 16, 2006.

  1. Charleen

    Charleen New Member

    I received a steroid shot from my doc the day before I went on vacation. Vacation was wonderful. Even went rock climbing by only a rope and it wasn't attached. So needless to say It is Friday four weeks to the day of the shot. And for the past three days I have started the crash and burn.
    During the past three days the pain has intensified. I am hurting more than I can remember hurting. My question is has anyone that take steroid shots had this problem. I can only get them 4 times a year one every three months. I really don't think I will take them again.
    Sorry all just had to put this down. Thank you my friends
  2. joyfully

    joyfully New Member

    It wasn't the steroid injection that caused the crash and burn. It was the steroid injection wearing off in combination with all of the physical stuff that you did on your vacation.

    Anyway, that is my opinion.
  3. jens2angels

    jens2angels New Member

    I agree. I think the steroid shot did it's job, you just felt so good you forgot you had limitations on the things you can do now and overdid it.

    I'm good for doing things like that too. I had my first depo medrol shot a couple weeks ago and I feel great. But I certainly wouldn't be rock climbing that's for sure.

  4. Charleen

    Charleen New Member

    I agree I know I over did it. I guess I wanted so much to do what I use to so badly. I was always the tomboy that climbed trees, I was even a dirt biker that rode with the
    big boys. I miss my old life so much. It is hard to know of a couple of women that still getting "Air" on the motorcycle. They are older than I am and I am 51.
    I did talk with my doctor and he agreed that for me the steroid shot was a small booster, and that he agreed if it is causing me this much pain it wasn't good for me. Thanks so much for caring!